# SDR 07FDEA02630

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T7
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN DECK SEAT TRACK 2L GOUGED ON I/B FLANGE, AROUND 6 FASTENER HOLES BETWEEN FRAMES 47-51 (ZONE 240) REF A300-600 SRM 51-10-00 TOTAL AREA GOUGED 6 INCHES APPROX. BY .010 DEEP.   BLENDED DAMAGE PER A300-600 SRM 51-73-10 AND FOUND TO BE OUT OF LIMITS PER A300-600 SRM 53-10-16 PB 101.  REMOVED DAMAGED SEAT TRACK SECTION PER A300-600 SRM 51-72-10.  FABRICATED NEW SEAT TRACK SECTION PER A300-600 SRM 53-15-16 AND DRAWING A53812915.  ALODINED,   PRIMED AND TOP COATED SEAT TRACK SECTION PER A300-600 SRM 51-21-10 AND 51-75-10.  INSTALLED SEAT TRACK SECTION ASSY PER A300-600 SRM 51-72-10.
